MathSciNet Relay Station
MathSciNet bibliographic data
MR1696544 51H25 (51A10 51H20)
Bödi, Richard Smooth Hughes planes are classical. Arch. Math. (Basel) 73 (1999), no. 1, 73–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement